# SDR C77A20120403002

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 8,375 hours, 8,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Part time: 8,375 hours, 8,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM CORRODED IN TWO PLACES AT FRAME 87. REMOVED CORROSION ON FLOORBEAM IAW SRM 51-10-03 & 51-12-01 PER ETD2012-170-004312 AND EO E170-53MR-007 R0 ON WO 528128-249.
